Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 28, NWS Jackson, KY

May 13, 2014Clay County, Leslie County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at May 13, 2014, 5:49 PM EDT for Clay County, Leslie County, Kentucky. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2014, 5:49 PM EDT (21:49 UTC)
Expired
May 13, 2014, 6:30 PM EDT
In force
41 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clay County, KY, Leslie County, KY

The radar

The Jackson,KY radar (KJKL), 69 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 209 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
209 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

653 
WUUS53 KJKL 132149
SVRJKL
KYC051-131-132230-
/O.NEW.KJKL.SV.W.0028.140513T2149Z-140513T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
549 PM EDT TUE MAY 13 2014

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLAY COUNTY IN SOUTHEAST KENTUCKY...
  LESLIE COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 630 PM EDT

* AT 545 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROARK...AND
  MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HYDEN...CREEKVILLE...MOZELLE...MARCUM...ESSIE...PEABODY...
  CHAPPELL...ASHER...BIG CREEK...BEAR BRANCH...HOSKINSTON...BOBS
  FORK...STINNETT...JACKS CREEK...HOSEA...CAUSEY...WENDOVER...
  PANCO...SIZEROCK AND THOUSANDSTICKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3694 8351 3694 8352 3695 8353 3695 8359
      3699 8367 3726 8356 3710 8320 3692 8350
      3693 8351
TIME...MOT...LOC 2149Z 219DEG 15KT 3704 8352

HAIL...0.88IN
WIND...60MPH

$$

RAY
3 follow-up statements
759 
WWUS53 KJKL 132159
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
559 PM EDT TUE MAY 13 2014

KYC051-131-132230-
/O.CON.KJKL.SV.W.0028.000000T0000Z-140513T2230Z/
LESLIE KY-CLAY KY-
559 PM EDT TUE MAY 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CLAY AND LESLIE COUNTIES UNTIL 630 PM EDT...

AT 558 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ESSIE...AND
MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HYDEN...ESSIE...PEABODY...ASHER...BIG CREEK...BEAR BRANCH...
HOSKINSTON...BOBS FORK...STINNETT...JACKS CREEK...HOSEA...CAUSEY...
WENDOVER...PANCO...SIZEROCK...THOUSANDSTICKS...CINDA...CUTSHIN AND
SMILAX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3694 8351 3694 8352 3695 8353 3695 8359
      3699 8367 3726 8356 3710 8320 3692 8350
      3693 8351
TIME...MOT...LOC 2159Z 219DEG 15KT 3707 8349

HAIL...0.75IN
WIND...60MPH

$$

RAY
512 
WWUS53 KJKL 132209
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
609 PM EDT TUE MAY 13 2014

KYC051-132219-
/O.CAN.KJKL.SV.W.0028.000000T0000Z-140513T2230Z/
CLAY KY-
609 PM EDT TUE MAY 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 3693 8351 3701 8351 3705 8355 3707 8354
      3708 8355 3711 8354 3712 8355 3717 8355
      3721 8350 3723 8352 3724 8351 3710 8320
      3692 8350
TIME...MOT...LOC 2209Z 219DEG 15KT 3710 8346

$$

KYC131-132230-
/O.CON.KJKL.SV.W.0028.000000T0000Z-140513T2230Z/
LESLIE KY-
609 PM EDT TUE MAY 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LESLIE COUNTY
UNTIL 630 PM EDT...

AT 606 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ESSIE...AND
MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HYDEN...HOSKINSTON...BOBS FORK...STINNETT...HOSEA...CAUSEY...
WENDOVER...SIZEROCK...THOUSANDSTICKS...CINDA...SMILAX AND CUTSHIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3693 8351 3701 8351 3705 8355 3707 8354
      3708 8355 3711 8354 3712 8355 3717 8355
      3721 8350 3723 8352 3724 8351 3710 8320
      3692 8350
TIME...MOT...LOC 2209Z 219DEG 15KT 3710 8346

HAIL...0.75IN
WIND...60MPH

$$

RAY
649 
WWUS53 KJKL 132221
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
621 PM EDT TUE MAY 13 2014

KYC131-132232-
/O.EXP.KJKL.SV.W.0028.000000T0000Z-140513T2230Z/
LESLIE KY-
621 PM EDT TUE MAY 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR LESLIE COUNTY WILL EXPIRE AT
630 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3693 8351 3701 8351 3705 8355 3707 8354
      3708 8355 3711 8354 3712 8355 3717 8355
      3721 8350 3723 8352 3724 8351 3710 8320
      3692 8350
TIME...MOT...LOC 2222Z 219DEG 15KT 3714 8342

$$

RAY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 4:11 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 13, 4:11 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
411 PM EDT TUE MAY 13 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 345 PM EDT TUE MAY 13 2014

AS OF MID AFTERNOON...A RIDGE OF HIGH PRESSURE WAS CENTERED OFF THE
SOUTHEAST US COAST WHILE A TROUGH WAS OVER THE PLAINS TO MS VALLEY
REGION AND A RIDGE WAS LOCATED ALONG THE PACIFIC COAST. AT THE
SFC...AN AREA OF LOW PRESSURE WAS OVER NW ONTARIO WITH A COLD FRONT
EXTENDING SOUTH INTO THE LOWER OH VALLEY REGION. LOCALLY...CONVECTION
AT THIS TIME IS PRIMARILY CONFINED TO AREAS CLOSER TO LAKE CUMBERLAND
AND DOWN IN THE TN VALLEY...THOUGH ISOLATED CONVECTION WAS OCCURRING
OUTSIDE OF THESE AREAS.

OVER THE NEXT FEW HOURS...THE CONVECTION WILL CONTINUE TO MOVE NORTH
NORTHEAST AND GRADUALLY EXIT THE LAKE CUMBERLAND AREA. HOWEVER...SOME
OF THE CONVECTION...OR EVENTUAL OUTFLOWS MAY LEAD TO CONVECTION
MOVING INTO OR DEVELOPING OVER THE VA BORDER AREA OF BELL...HARLAN
AND LETCHER COUNTY AREA. ALSO...A BOUNDARY THAT CURRENTLY IS NEAR A
SANDY HOOK TO JKL TO MIDDLESBORO AND THEN EAST INTO NORTHEAST TN
BORDER CONTINUES TO MOVE TO THE NORTH AND EAST. THIS MAY ALSO BE A
FOCUS FOR CONVECTION INTO THE EVENING. WITH THE REGION IN ADVANCE OF
THE COLD FRONT AND IN THE WARM SECTOR SOME ISOLATED CONVECTION CANNOT
BE RULED OUT OVERNIGHT...BUT ACTIVITY SHOULD BE MINIMAL FOR MOST
OF...IF NOT THE ENTIRE NIGHT. MANY OF THE SHORT TERM MODELS HAVE
CONVECTION POSSIBLY ENCROACHING ON THE AREA LATE TONIGHT AND OPTED
FOR SOME SLIGHT CHANCE POPS LATE.

ALSO...TONIGHT INTO WEDNESDAY...A SHORTWAVE THAT IS NOW WORKING INTO
THE SOUTHERN PLAINS REGION WILL APPROACH THE MS AND TN VALLEY AND
NEAR THE MID MS AND LOWER OH VALLEY BY WED EVENING. THIS WILL LEAD TO
SFC LOW PRESSURE DEVELOPING ALONG THE BOUNDARY AND TRACK TOWARD THE
OH...KY AND IN TRI STATE AREA BY 0Z THU. THIS LOW WILL TRACK TOWARD
THE WESTERN END OF LAKE ERIE BY THE END OF THE PERIOD. THIS WILL
GRADUALLY LEAD TO MORE FORCING FOR ASCENT AND MORE FOCUSED COVECTION
BY THE LAST 12 HOURS OF THE PERIOD. MODEL FORECAST SOUNDINGS ALSO
INDICATE INSTABILITY WILL BE MODERATE AGAIN TOMORROW AFTERNOON AND
EVENING AS THE MID LEVEL SHORTWAVE TROUGH APPROACHES AND SFC LOW
DEVELOPS. THE FORECAST DEEP LAYER SHEAR IS ALSO FORECAST TO BE
GREATER THAN TODAY...BUT ONLY MODEST TO MODERATE...ENOUGH FOR MORE
ORGANIZATION...AND GREATER INTENSITY AND COVERAGE WHEN COMBINED WITH
INSTABILITY SPC HAS PLACED THE WESTERN PART OF THE CWA IN A SLIGHT
RISK FOR SEVERE THUNDERSTORMS FOR WEDNESDAY...AND GUSTY WINDS WOULD
APPEAR TO BE THE PRIMARY THREAT AND WITH FREEZING LEVELS ALSO
GRADUALLY LOWERING WITH THE APPROACH OF THE MID LEVEL SHORTWAVE SOME
HAIL MIGHT ALSO BE POSSIBLE. THIS IS ALREADY HIGHLIGHTED IN THE HWO.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 305 PM EDT TUE MAY 13 2014

THE MODELS WERE ONCE AGAIN IN GOOD AGREEMENT IN THE LONG TERM. THE
CONSENSUS VIEW BETWEEN THE ECMWF AND GFS MODELS ARE FOR A LARGE AREA
OF LOW PRESSURE TO MOVE ACROSS THE GREAT LAKES REGION AND EVENTUALLY
INTO NEW ENGLAND. A SURFACE COLD FRONT TRAILING FROM THIS LOW WILL
PROVIDE THE INITIAL TRIGGER FOR SHOWERS AND THUNDERSTORMS ON
THURSDAY. MOISTURE FROM THE GULF OF MEXICO STREAMING NORTH AHEAD OF
THE FRONT WILL PROVIDE THE FUEL FOR THIS PRECIPITATION. ONCE THE
FRONT MOVES THROUGH THE AREA THURSDAY NIGHT...AN AREA OF LOW
PRESSURE ALOFT WILL BEGIN TO INFLUENCE OUR AREA AS IT MOVES SLOWLY
SOUTHEASTWARD OUT OF THE WESTERN GREAT LAKES REGION. THIS SYSTEM
WILL HAVE VERY LIMITED MOISTURE TO WORK AND IS THEREFORE EXPECTED TO
BRING ONLY ISOLATED RAIN SHOWERS TO THE EASTERN CONUS THROUGH
SATURDAY NIGHT. A MUCH COOLER AND DRIER AIR MASS IS THEN EXPECTED TO
SETTLE OVER THE REGION THROUGH THE FIRST OF NEXT WEEK...AS A LARGE
AREA OF CANADIAN HIGH PRESSURE MOVES INTO PLACE. THIS MUCH COOLER
AIR WILL LEAD TO WELL BELOW NORMAL TEMPERATURES THROUGHOUT THE
PERIOD...WITH DAILY HIGHS IN THE 60S AND NIGHTLY LOWS IN THE 40S
AREA WIDE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 155 PM EDT TUE MAY 13 2014

PRIMARILY VFR CONDITIONS WILL PERSIST THROUGH THE TAF FORECAST
PERIOD AT THE TAF SITES. SCATTERED TO BROKEN CU WILL GRADUALLY DIMINISH
THROUGH 0Z AND DEVELOP AGAIN AROUND 15Z. SOME OF THIS CONVECTION WILL
MOVE CLOSE TO LOZ...SME AND JKL OVER THE NEXT COUPLE OF HOURS. WITH
THIS IN MIND...HAVE VCTS AT ALL THE TAF SITES THROUGH ABOUT SUNSET.
PATCHY VALLEY FOG WILL FORM AGAIN LATER TONIGHT AND AFFECT VALLEY
LOCATIONS...BUT SHOULD NOT AFFECT THE TAF SITES.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JP
LONG TERM...AR
AVIATION...JP
Hazardous weather outlook, May 13, 4:25 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
425 PM EDT TUE MAY 13 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-142330-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
425 PM EDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS AREA POSSIBLE...MAINLY THIS EVENING AND TOWARD DAWN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY EVENING. A FEW
OF THE STORMS ON WEDNESDAY AND WEDNESDAY NIGHT MAY CONTAIN HEAVY
RAIN...STRONG WINDS...AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KAS/GREIF/JP

In the hours before

Local storm report, May 13, 4:59 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
459 PM EDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     GRAY                    36.94N 84.01W
05/13/2014                   KNOX               KY   TRAINED SPOTTER

            ONE TREE WAS REPORTED TO HAVE BEEN BLOWN DOWN. THE TIME
            OF THE EVENT IS ESTIMATED FROM RADAR.

&&

JPELTON
Special weather statement, May 13, 5:26 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
526 PM EDT TUE MAY 13 2014

KYZ120-132200-
PIKE-
526 PM EDT TUE MAY 13 2014

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 600
PM EDT TUESDAY EVENING...

   CENTRAL PIKE.

AT 526 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARROWBONE...
OR 8 MILES SOUTHEAST OF PIKEVILLE...MOVING NORTHEAST AT 10 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...FISHTRAP LAKE
AROUND 540 PM EDT...PHYLLIS AROUND 550 PM EDT...RACCOON AROUND 555 PM
EDT...KIMPER AROUND 600 PM EDT...

RESIDENTS SHOULD EXPECT BRIEF VERY HEAVY RAIN...GUSTY WINDS UP TO 40
MPH...FREQUENT LIGHTNING AND HAIL UP TO NICKEL SIZE IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

PELTON
Special weather statement, May 13, 5:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
537 PM EDT TUE MAY 13 2014

KYZ086-087-116-117-132230-
KNOX-LESLIE-BELL-CLAY-
537 PM EDT TUE MAY 13 2014

...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 630 PM EDT TUESDAY EVENING...

   NORTHEASTERN KNOX...
   WESTERN LESLIE...
   EXTREME NORTHEASTERN BELL AND
   EASTERN CLAY.

AT 536 PM EDT...A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS WAS
LOCATED 15 MILES NORTH OF PINEVILLE...MOVING NORTHEAST AT 15 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...ICE CLIFF
AROUND 540 PM EDT...ASHERS FORK AROUND 545 PM EDT...SKIDMORE AROUND
550 PM EDT...QUEENDALE AROUND 555 PM EDT...ROARK AROUND 600 PM EDT.

RESIDENTS CAN EXPECT BRIEF TORRENTIAL RAINFALL...WITH RATES OF UP
TWO INCHES PER HOUR POSSIBLE...GUSTY WINDS OF 30 TO 40 MPH...
FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE
THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

RAY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 5:04 PM EDTAreal Flood AdvisoryJKLKnox86 min
May 13, 6:19 PM EDTSevere Thunderstorm WarningJKLPerry41 min
May 13, 6:21 PM EDTAreal Flood AdvisoryJKLFloyd, Pike99 min
May 13, 6:26 PM EDTSevere Thunderstorm WarningJKLFloyd, Pike64 min
May 13, 6:41 PM EDTSevere Thunderstorm WarningJKLBreathitt, Perry49 min
May 13, 7:07 PM EDTFlash Flood WarningJKLMartin3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.